MathSciNet Relay Station
MathSciNet bibliographic data
MR1362919 30D35
Li, Ping; Yang, Chung-Chun Some further results on the unique range sets of meromorphic functions. Kodai Math. J. 18 (1995), no. 3, 437–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement